American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information   
View Article: PDF

[2] Bryna Kra. The Green-Tao Theorem on arithmetic progressions in the primes: an ergodic point of view. Bull. Amer. Math. Soc. 43 (2006) 3-23. MR 2188173.
Abstract, references, and article information   
View Article: PDF

[3] G. Harman. On the greatest prime factor of $p-1$ with effective constants. Math. Comp. 74 (2005) 2035-2041. MR 2164111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas Ward. Group automorphisms with few and with many periodic points. Proc. Amer. Math. Soc. 133 (2005) 91-96. MR 2085157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pieter Moree. Chebyshev's bias for composite numbers with restricted prime divisors. Math. Comp. 73 (2004) 425-449. MR 2034131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. Dubner, T. Forbes, N. Lygeros, M. Mizony, H. Nelson and P. Zimmermann. Ten consecutive primes in arithmetic progression. Math. Comp. 71 (2002) 1323-1328. MR 1898760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David A. Clark and Norman C. Jarvis. Dense admissible sequences. Math. Comp. 70 (2001) 1713-1718. MR 1836929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. D. T. A. Elliott. Primes in short arithmetic progressions with rapidly increasing differences. Trans. Amer. Math. Soc. 353 (2001) 2705-2724. MR 1828469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harvey Dubner and Harry Nelson. Seven consecutive primes in arithmetic progression. Math. Comp. 66 (1997) 1743-1749. MR 1423071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. A. Wodzak. Primes in arithmetic progression and uniform distribution . Proc. Amer. Math. Soc. 122 (1994) 313-315. MR 1233985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Friedlander, Andrew Granville, Adolf Hildebrand and Helmut Maier. Oscillation theorems for primes in arithmetic progressions and for sifting functions . J. Amer. Math. Soc. 4 (1991) 25-86. MR 1080647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenneth Hardy and Kenneth S. Williams. Evaluation of the infinite series $\sum\sp \infty\sb {n=1,(\frac np)=1}(\frac np)\sb 4{}n\sp {-1}$ . Proc. Amer. Math. Soc. 109 (1990) 597-603. MR 1019275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. Bombieri, J. B. Friedlander and H. Iwaniec. Primes in arithmetic progressions to large moduli. III . J. Amer. Math. Soc. 2 (1989) 215-224. MR 976723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard H. Hudson. Averaging effects on irregularities in the distribution of primes in arithmetic progressions . Math. Comp. 44 (1985) 561-571. MR 777286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kevin S. McCurley. Explicit estimates for the error term in the prime number theorem for arithmetic progressions . Math. Comp. 42 (1984) 265-285. MR 726004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1